# SDR CAL960573

- Difficulty date: April 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14879
- Make and model: Doug DC-9-83
- Aircraft serial: 49526
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Doubler
- Condition: Gouged
- Location: Bag Bin Door
- Part time: 29,047 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOU - INSPECTION FOUND AFT BAG BIN DOOR DOUBLER GOUGED AT FORWARD LATCH.  THE DOUBLER WAS REPLACED PER SRM 52-05, FIGURE 26A.  (M)
